I've been taking Benadryl Allergy - Antihistamine; it states not to take more than 6 doses in a 24 hr period, but I can't stop taking it. if i dont take it my skin will itch and sting. I'm also using "Cortaid maximum strength cream", I have the rash all over my body caused by AVON Honey Jasmine DRy Oil. The itching went down just a little today, the redness has gone down a bit too, @ night it gets pretty aggravated. What else can I try that would alleviate the itchy, stinging feeling. Also is there another medication that I could use, because Benadryl is giving me stomach discomfort. I've been taking it every 4-6 hrs. What ingredient could this avon product have that caused this allergic rxn.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?